# SDR DALA2014121006496

- Difficulty date: February 17, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 82,511 hours, 11,820 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8 X 12 INCH DELAMINATION ON RT SIDE OF VERTICAL STAB.   REPAIRED IAW SRM 55-30-01.
